References of "Pohst, Michael"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailOn the Computation of Class Polynomials with "Thetanullwerte" and Its Applications to the Unit Group Computation
Leprévost, Franck UL; Pohst, Michael; Uzunkol, Osmanbey

in Experimental Mathematics (2011), 20(3), 271-281

Detailed reference viewed: 122 (0 UL)
Full Text
Peer Reviewed
See detailJacobians of genus 2 curves with a rational point of order 11
Leprévost, Franck UL; Bernard, Nicolas UL; Pohst, Michael

in Experimental Mathematics (2009), 18(1), 65-70

On the one hand, it is well-known that Jacobians of (hyper)elliptic curves defined over $\Q$ having a rational point of order $l$ can be used in many applications, for instance in the construction of ... [more ▼]

On the one hand, it is well-known that Jacobians of (hyper)elliptic curves defined over $\Q$ having a rational point of order $l$ can be used in many applications, for instance in the construction of class groups of quadratic fields with a non-trivial $l$-rank. On the other hand, it is also well-known that $11$ is the least prime number which is not the order of a rational point of an elliptic curve defined over $\Q$. It is therefore interesting to look for curves of higher genus, whose Jacobians have a rational point of order $11$. This problem has already been addressed, and Flynn found such a family $\Fl_t$ of genus $2$ curves. Now, it turns out, that the Jacobian $J_0(23)$ of the modular genus $2$ curve $X_0(23)$ has the required property, but does not belong to $\Fl_t$. The study of $X_0(23)$ leads to a method to partially solving the considered problem. Our approach allows us to recover $X_0(23)$, and to construct another $18$ distinct explicit curves of genus $2$ defined over $\Q$ and whose Jacobians have a rational point of order $11$. Of these $19$ curves, $10$ do not have any rational Weierstrass point, and $9$ have a rational Weierstrass point. None of these curves are $\Qb$-isomorphic to each other, nor $\Qb$-isomorphic to an element of Flynn's family $\Fl_t$. Finally, the Jacobians of these new curves are absolutely simple. [less ▲]

Detailed reference viewed: 206 (13 UL)
Full Text
Peer Reviewed
See detailUnits in some parametric families of quartic fields
Leprévost, Franck UL; Pohst, Michael; Schöpp, Andreas

in Acta Arithmetica (2007), 127(3), 205-216

Detailed reference viewed: 117 (0 UL)
Full Text
Peer Reviewed
See detailRational torsion of J_0(N) for hyperelliptic modular curves and families of Jacobians of genus 2 and genus 3 curves with a rational point of order 5, 7 or 10
Leprévost, Franck UL; Pohst, Michael; Schöpp, Andreas

in Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg (2004), 74

Detailed reference viewed: 138 (0 UL)
Full Text
Peer Reviewed
See detailFamilles de polynômes liées aux courbes modulaires X_1(l) unicursales et points rationnels non-triviaux de courbes elliptiques quotient
Leprévost, Franck UL; Pohst, Michael; Schöpp, Andreas

in Acta Arithmetica (2003), 110(4), 401-410

Detailed reference viewed: 96 (0 UL)